Some bounds on minimal decision tree depth

Mikhail Moshkov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We investigate decision trees for decision tables. We present upper and lower bounds on the minimal decision tree depth. Some bounds are expressed by parameters of decision rule systems constructed for decision tables.

Original languageEnglish (US)
Pages (from-to)197-203
Number of pages7
JournalFundamenta Informaticae
Volume27
Issue number2-3
DOIs
StatePublished - Aug 1996

Keywords

  • Bounds
  • Decision rule
  • Decision table
  • Decision tree
  • Depth

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Information Systems
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Some bounds on minimal decision tree depth'. Together they form a unique fingerprint.

Cite this